MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. NEXIVA MAXZERO; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. NEXIVA MAXZERO; PERIPHERAL IV CATHETERS
Catalog Number 383556
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that bd nexiva maxzero open package seal.The following information was provided by the initial reporter: the product was opened/exposed with a black strip of tape.
 
Additional Manufacturer Narrative
In response to the event reported by your facility, a device history review was conducted for lot number 5120882.Our records show that this is the only instance of this issue occurring in this production batch.One photograph of a nexiva unit package was provided for evaluation.The image showed that the top web was not sealed to the bottom web, likely due to the presence of black splice tape across the sealing area.Splice tape is used during the packaging process to splice new rolls of top web and challenge the vision system.It is the operator¿s responsibility to ensure that taped units are rejected and do not proceed through the packaging line.Based on the results of this investigation, the reported complaint was confirmed and determined to be related to operator error during manufacturing.To prevent future occurrences of this event our engineers have issued a notification to the appropriate personnel.
 
Event or Problem Description
No new information.

Brand Name
NEXIVA MAXZERO
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22806862
Report Number1710034-2025-01343
Device Sequence Number15403219
Product Code FOZ
UDI-Device Identifier00382903835560
UDI-Public(01)00382903835560(11)250501(17)280430(10)5120882
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383556
Device Lot Number5120882
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer09/15/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown